Items where Division is "Faculty of Science > Institute of Mathematical Sciences" and Year is 1980

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type | No Grouping
Jump to: L | W
Number of items: 2.

L

Lee, P.A. (1980) Probabilistic derivation of a bilinear summation formula for the Meixner-Pollaczek polynominals. International Journal of Mathematics and Mathematical Sciences, 3 (4). pp. 761-771. ISSN 0161-1712

W

Wong, P.C. (1980) Cyclic extensions of parafree groups. Transactions of the American Mathematical Society (TRAN), 258 (2). pp. 441-456. ISSN 1088-6850

This list was generated on Tue Oct 22 22:15:22 2019 +08.